Local cohomology based on a nonclosed support defined by a pair of ideals

Ryo Takahashi, Yuji Yoshino, Takeshi Yoshizawa

Research output: Contribution to journalArticle

43 Citations (Scopus)

Abstract

We introduce a generalization of the notion of local cohomology module, which we call a local cohomology module with respect to a pair of ideals (I, J), and study its various properties. Some vanishing and nonvanishing theorems are given for this generalized version of local cohomology. We also discuss its connection with ordinary local cohomology.

Original languageEnglish
Pages (from-to)582-600
Number of pages19
JournalJournal of Pure and Applied Algebra
Volume213
Issue number4
DOIs
Publication statusPublished - Apr 2009

Fingerprint

Local Cohomology
Local Cohomology Modules
Theorem
Generalization

ASJC Scopus subject areas

  • Algebra and Number Theory

Cite this

Local cohomology based on a nonclosed support defined by a pair of ideals. / Takahashi, Ryo; Yoshino, Yuji; Yoshizawa, Takeshi.

In: Journal of Pure and Applied Algebra, Vol. 213, No. 4, 04.2009, p. 582-600.

Research output: Contribution to journalArticle

Takahashi, Ryo ; Yoshino, Yuji ; Yoshizawa, Takeshi. / Local cohomology based on a nonclosed support defined by a pair of ideals. In: Journal of Pure and Applied Algebra. 2009 ; Vol. 213, No. 4. pp. 582-600.
@article{9ce03926389c41ef902fd0d7b9ac309e,
title = "Local cohomology based on a nonclosed support defined by a pair of ideals",
abstract = "We introduce a generalization of the notion of local cohomology module, which we call a local cohomology module with respect to a pair of ideals (I, J), and study its various properties. Some vanishing and nonvanishing theorems are given for this generalized version of local cohomology. We also discuss its connection with ordinary local cohomology.",
author = "Ryo Takahashi and Yuji Yoshino and Takeshi Yoshizawa",
year = "2009",
month = "4",
doi = "10.1016/j.jpaa.2008.09.008",
language = "English",
volume = "213",
pages = "582--600",
journal = "Journal of Pure and Applied Algebra",
issn = "0022-4049",
publisher = "Elsevier",
number = "4",

}

TY - JOUR

T1 - Local cohomology based on a nonclosed support defined by a pair of ideals

AU - Takahashi, Ryo

AU - Yoshino, Yuji

AU - Yoshizawa, Takeshi

PY - 2009/4

Y1 - 2009/4

N2 - We introduce a generalization of the notion of local cohomology module, which we call a local cohomology module with respect to a pair of ideals (I, J), and study its various properties. Some vanishing and nonvanishing theorems are given for this generalized version of local cohomology. We also discuss its connection with ordinary local cohomology.

AB - We introduce a generalization of the notion of local cohomology module, which we call a local cohomology module with respect to a pair of ideals (I, J), and study its various properties. Some vanishing and nonvanishing theorems are given for this generalized version of local cohomology. We also discuss its connection with ordinary local cohomology.

UR - http://www.scopus.com/inward/record.url?scp=58149347562&partnerID=8YFLogxK

UR - http://www.scopus.com/inward/citedby.url?scp=58149347562&partnerID=8YFLogxK

U2 - 10.1016/j.jpaa.2008.09.008

DO - 10.1016/j.jpaa.2008.09.008

M3 - Article

AN - SCOPUS:58149347562

VL - 213

SP - 582

EP - 600

JO - Journal of Pure and Applied Algebra

JF - Journal of Pure and Applied Algebra

SN - 0022-4049

IS - 4

ER -